# SDR UHLA2014090400644

- Difficulty date: September 4, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 28,194 hours, 17,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD CARGO DOOR CUTOUT LOWER SILL UPPER SKIN.  REMOVED DOUBLERS, MATCH DRILLED DOUBLER, REMOVE CENTER SUPPORT BRACKET, INSTALL DOUBLERS, BRACKET, CENTER SUPPORT, NUT PLATE SUPPORTS, IAW SRM 51-43-04, 51-40-02, 51-41-02, 51-41-01, 51-23-06, 51-21-02, AND AMM 51-25-00.
